MAUDE Adverse Event Report: MEDSOURCE LABS MEDLINE; SURESITE AUTO SAFETY IV CATHETER 20G X 1.00"

MEDSOURCE LABS MEDLINE; SURESITE AUTO SAFETY IV CATHETER 20G X 1.00"
Model Number DYNA20100
Medical Device Problem Codes Activation Failure (3270); Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Actual affected samples were not returned.Unused samples from the same lot number were returned and evaluated.Upon evaluation the reported issue could not be replicated.Unused product was tested for visual inspection and safety mechanism functional test.The supplier performed a review of the batch manufacturing records for the reported lot.No non-conformities were detected during the review.The supplier reviewed the supplier verification reports for any changes in raw materials.No changes were incorporated in the process or materials.An investigation of the control samples for the reported lot was conducted.Samples were tested for the following: visual inspection, functional test - safety mechanism test, functional test - pull force between gauge chamber and front chamber, no non-conformities were identified during the investigation of the control samples and all tests were within the specified requirements.No root cause could be identified.Supplier provided the following possible root causes: may result from activating the button prematurely before the needle is fully withdrawn from the patient, which can cause partial jamming of the mechanism may result from improper handling of the product.May result from an incomplete or improper button activation.May be due to the annealing of the spring.Supplier provided conclusion: based on the evaluation of the retained samples, it was determined that the product does not exhibit any manufacturing defects.All test results were within the specified limits.Visual inspection revealed no abnormalities, and functional testing confirmed that there were no instances of retractable button failure or jamming across all tested samples.
 
Event or Problem Description
We received feedback from customers regarding two separate instances of the needles not retracting properly in medline suresite auto safety iv catheters.Both feedbacks were regarding the following: part #: dyna20100, lot #: 27824110001.Both feedbacks stated "needle does not retract".

Brand Name
MEDLINE
Common Device Name
SURESITE AUTO SAFETY IV CATHETER 20G X 1.00"
Manufacturer (Section D)
MEDSOURCE LABS
8600 shelby court
suite 100
chanhassen MN 55317
MDR Report Key25491420
Report Number3003674698-2026-00935
Device Sequence Number16032896
Product Code FOZ
UDI-Device Identifier10193489140101
UDI-Public10193489140101
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K223788
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNA20100
Device Catalogue NumberDYNA20100
Device Lot Number27824110001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown